# SDR RAIA960225

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5853505
- Condition: Failed
- Location: Radar System
- Part time: 16,389 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7144 - RADAR PAINTS GROUND ONLY IN BANK.  TI6TL INOP, DOES NOT PAINT WEATHER.  MAINTENANCE REPLACED RADAR RT.  PERFORMED OPERATIONAL TEST OF SYSTEM, TESTS GOOD.  (X)
